# SDR DXTA2010102604272

- Difficulty date: October 25, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600619
- Aircraft time: 5,875 hours, 4,725 cycles
- Engine: Pwa PW535A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS STOPPED AT 10 WHEN 15 SELECTED, HYD PRESSURE REMAINED ON (MOVED FLAP HANDLE TO MATCH FLAP INDICATOR, HYD PRESS WENT OUT). SELECTED FLAPS 15 AGAIN, FLAP INDICATOR REMAINED 10 WITH HYD PRESS ON.  SLOWED PLANE TO 180-185, FLAPS MOVED TO 15 AND HYD PRESS LIGHT WENT OUT. NO OTHER ATTEMPS WERE MADE.  INSPECTED FLAP SYS AND FOUND FLAP PRESELECT CABLE TENSION OUT OF LIMITS.  ADJUSTED CABLE TENSION IAW MM CH 27-51-00.  PERFORMED SEVERAL OPS CHECKS WITH HYD SERVICE CART AND WITH ENGINES RUNNING.  OPS CHECKED GOOD, NO DEFECTS NOTED.
